Certain properties of summation methods
Doklady Akademii Nauk, Tome 137 (1961) no. 2, pp. 265-267
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_137_2_a3,
author = {S. P. Geisberg},
title = {Certain properties of summation methods},
journal = {Doklady Akademii Nauk},
pages = {265--267},
year = {1961},
volume = {137},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_137_2_a3/}
}
S. P. Geisberg. Certain properties of summation methods. Doklady Akademii Nauk, Tome 137 (1961) no. 2, pp. 265-267. http://geodesic.mathdoc.fr/item/DAN_1961_137_2_a3/